# SDR DHLA2009743DH578

- Difficulty date: November 11, 2008
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CARGO CABIN FROM BS 500 TO BS 645 MISSING FASTENERS ON S-3L.  INSTALLED SOLID RIVETS FROM BS 500 TO BS 645 S-3L DUE TO OPEN FASTENER HOLES NOT CAPTURED IAW B727 SRM 51-30-2 AND PEMCO WORLD AIR SERVICE ENGINEERING AUTHORIZATION NR PD27-53-128 DTD 1/14/09 DOCUMENTED ON FAA FORM 8110-3.
